Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using Retin A and AHA for 10 weeks and have had some good results.

However a couple of times I have doubled up on the AHA using it twice a day in addition to Retin A at night. My skin reacted fine to it and had no signs of dryness or irritation.

Any harm in continuing this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×